MAUDE Adverse Event Report: IHEALTH LABS, INC. IHEALTH COVID-19 ANTIGEN RAPID TEST; CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM.

IHEALTH LABS, INC. IHEALTH COVID-19 ANTIGEN RAPID TEST; CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM.
Model Number ICO-3000
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 01/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Son administered ihealth covid-19 antigen rapid test.Eleven (11) minutes after putting swab in nose his tongue swelled, face and throat swelled.Https://ihealthlabs.Com.Fda safety report id # (b)(4).

Brand Name
IHEALTH COVID-19 ANTIGEN RAPID TEST
Common Device Name
CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM.
Manufacturer (Section D)
IHEALTH LABS, INC.
MDR Report Key13471969
Report NumberMW5107221
Device Sequence Number14533513
Product Code QKP
UDI-Device Identifier00856362005890
UDI-Public856362005890
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial
Report Date (Section B) 02/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/14/2022
Device Model NumberICO-3000
Device Lot Number(10): 211CO21215
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/04/2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MAGNESIUM; MULTIVITAMIN; OMEGA 3; VIT D3
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age20 YR
Patient SexMale
Patient Weight88 KG
Patient EthnicityNon Hispanic
Patient RaceWhite